# SDR AALA201707259007

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 6,338 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT AT FWD L1 DOOR BROKEN AND MISSING.  REMOVED AND REPLACED FWD L1 DOOR EXIT SIGN IAW AMM 33-51-00. CHECKS GOOD.
